# SDR UALA2011081704360

- Difficulty date: August 16, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 39,222 hours, 15,690 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: FE1740011
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW EVACUATION SLIDE BOTTLE PRESSURE DOOR 1L.  SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE.
